Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Minimal total absolute curvature for orientable surfaces with boundary
HTML articles powered by AMS MathViewer

by James H. White PDF
Bull. Amer. Math. Soc. 80 (1974), 361-362
References
  • Nathaniel Grossman, Relative Chern-Lashof theorems, J. Differential Geometry 7 (1972), 607–614. MR 324596
  • Nicolaas H. Kuiper, Minimal total absolute curvature for immersions, Invent. Math. 10 (1970), 209–238. MR 267597, DOI 10.1007/BF01403250
  • 3. L. Rodriguez, The two-piece-property and relative tightness for surfaces with boundary (xeroxed thesis), Brown University, Providence, R.I.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 58E99
  • Retrieve articles in all journals with MSC (1970): 53A05, 58E99
Additional Information
  • Journal: Bull. Amer. Math. Soc. 80 (1974), 361-362
  • MSC (1970): Primary 53A05; Secondary 58E99
  • DOI: https://doi.org/10.1090/S0002-9904-1974-13505-6
  • MathSciNet review: 0334112